Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235851] of Robert Calderbank

Papers Published

  1. Ashikhmin, A; Calderbank, AR, Space-time reed-muller codes for noncoherent MIMO transmission, IEEE International Symposium on Information Theory - Proceedings, vol. 2005 (2005), pp. 1952-1956 [doi]
    (last updated on 2017/12/18)

    Abstract:
    We present a family of Space-Time codes for the noncoherent MIMO channel. The codes are constructed via functions that can be considered as a generalization of boolean functions to commuting projection operators which arise in the theory of quantum stabilizer codes. These space-time codes are strongly related to standard binary Reed-Muller codes. In particular, they can be decoded by adapting a decoding algorithm for Reed-Muller codes. We show that the first subclass of codes from this family, which we view as the first order space-time Reed-Muller codes, allow transmission with rates close to the MIMO noncoherent channel capacity in the low signal to noise ratio (SNR) regime.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320